# SDR AALA202502147941

- Difficulty date: December 13, 2024
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 75,801 hours, 29,456 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: D5323539220000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON EMERGENCY EXIT DOOR 833 CUT OUT LOWER SILL CENTER SEAL DEPRESSOR FITTING AT FR 35.1 AND S23L. REPLACED CENTER SEAL DEPRESSOR FITTING PER SRM 51-42-11.
